# SDR UIEA2022030900194

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 5,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070015003
- Part serial: NSN
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO SIDE FLASHLIGHT DOES NOT TEST( TRANSFERRED TO MDDR 162327 IAW MEL 25-64-02, CAT C.  /  LP 1598900- REMOVED AND REPLACED FIRST OFFICER FLASHLIGHT IAW AMM 25-64-01. OPS CHECK GOOD. THIS CLEARS MDDR 162327. PLACARDS REMOVED. )
